# SDR UPS02439109

- Difficulty date: August 6, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- KEEL BEAM FIXED PANEL UPPER SURFACE FOUND SURFACE CORROSION AT LT SIDE STA 1438 TO STA 1460 LBL 9 TO LBL 16.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT EXCEEDS SRM 53-10-01 LIMITS, REPLACED IAW SRM FIG 51-10-01.
